# SDR USAA2009121793363

- Difficulty date: November 29, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,840 hours, 29,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON CABIN FLOORBEAM BETWEEN FR 68 TO FR 69, -Y1292.  REPLACED CABIN FLOORBEAM BETWEEN FR 68 TO FR 69, -Y1292 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472000.
